Journal article icon

Journal article

One Relator Quotients of Graph Products

Abstract:
In this paper, we generalise Magnus' Freiheitssatz and solution to the word problem for one-relator groups by considering one relator quotients of certain classes of right-angled Artin groups and graph products of locally indicable polycyclic groups.

Actions


Access Document


Publisher copy:
10.1142/S0218196713500239

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
International Journal of Algebra and Computation
Volume:
23
Issue:
05
Pages:
1207-1223
Publication date:
2012-04-24
DOI:
EISSN:
1793-6500
ISSN:
0218-1967
URN:
uuid:587ba027-508e-4229-aba9-fad8e494e5f9
Source identifiers:
325601
Local pid:
pubs:325601
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP